# SDR FDEA201012074609

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113N11591
- Condition: Misaligned
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FWD FLAP TRACK FAIRING BRACKET ATTACHMENT HOLES ON AFT LANDING GEAR TRUNNION HSG MISALIGNED.  BRACKET FOR RT WING INBD FWD FLAP TRACK FAIRING REPAIRED IAW EA F-5740-142375. (WING ATTACH FITTINGS - 1 FASTENER HOLE MISALIGNED ON 113N1159-1 FITTING).  REPAIR IS CLASSIFIED AS MAJOR.
